Advanced Search
MyIDEAS: Login to save this paper or follow this series

Mean-Variance Efficiency and Intertemporal Pricefor Risk

Contents:

Author Info

Registered author(s):

    Abstract

    In a continuous time, arbitrage free, non-complete market with a zero bond, we find the intertemporal price for risk to equal the standard deviation of the discounted variance opti- mal martingale measure divided by the zero bond price. We show the Hedging Numeraire to equal the Market Portfolio and find the mean-variance efficient portfolios.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://cofe.uni-konstanz.de/Papers/dp00_35.pdf
    File Function: Main-Text
    Download Restriction: no

    Bibliographic Info

    Paper provided by Center of Finance and Econometrics, University of Konstanz in its series CoFE Discussion Paper with number 00-35.

    as in new window
    Length: 36 Pages
    Date of creation: Nov 2000
    Date of revision:
    Handle: RePEc:knz:cofedp:0035

    Contact details of provider:
    Postal: Fach D 147, D-78457 Konstanz
    Phone: +49-7531-88-2204
    Fax: +49-7531-88-4450
    Web page: http://cofe.uni-konstanz.de
    More information through EDIRC

    Order Information:
    Email:
    Web: http://cofe.uni-konstanz.de

    Related research

    Keywords:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Harrison, J. Michael & Pliska, Stanley R., 1981. "Martingales and stochastic integrals in the theory of continuous trading," Stochastic Processes and their Applications, Elsevier, vol. 11(3), pages 215-260, August.
    2. Bismut, Jean-Michel, 1975. "Growth and optimal intertemporal allocation of risks," Journal of Economic Theory, Elsevier, vol. 10(2), pages 239-257, April.
    3. Duan Li & Wan-Lung Ng, 2000. "Optimal Dynamic Portfolio Selection: Multiperiod Mean-Variance Formulation," Mathematical Finance, Wiley Blackwell, vol. 10(3), pages 387-406.
    Full references (including those not matched with items on IDEAS)

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:knz:cofedp:0035. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ingmar Nolte) The email address of this maintainer does not seem to be valid anymore. Please ask Ingmar Nolte to update the entry or send us the correct address.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.